# SDR ASOA20140821090

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 33,341 hours, 18,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE FWD CABIN OVERHEAD EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  SECURED THE FWD OVERHEAD EMERGENCY EXIT CONNECTOR PLUG WITH PERFORMED OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
